# SDR DALA2024052005354

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 58,118 hours, 29,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3155 FA'S REPORTED THAT THE RED , EMERGENCY FLOOR PATH LIGHT ILLUMINATED DURING TAKEOFF DURING THE LAST 2 FLIGHT AT WHEEL UP, LIGHT WENT OUT. CORRECTIVE ACTION: PERFORMED OPS CKS PER A 319 AMM 33-51 OPS CKS NML. (5867966)
